# SDR CA100106009

- Difficulty date: December 8, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Aerosp AS355*
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 117775P
- Condition: Worn
- Location: Ball Joint
- Part time: 608 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN ROTOR HEAD BEARING WORN- NOT EXPECTED TO LAST NEXT INSP INTERVAL.
